# SDR DLM88020848

- Difficulty date: July 20, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 37,054 hours, 30,065 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Indicator
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, G, A

## Discrepancy

CABIN ALTITUDE CONTROL JAMMED INFLIGHT.  CABIN ALTITUDE EXCEEDED 14,000 FEET.  MASKS DEPLOYED.  EMERGENCY RETURN TO DFW.  FOUND LOOSE HARDWARE OBSTRUCTING MOVEMENT OF OUTFLOW VALVE INDICATOR ON PEDESTAL.  REMOVED HARDWARE.  RAN BITE OF AUTO PRESSURIZATION CONTROLLERS.  BITE CHECKS NORMAL.  REPLACING OXYGEN GENERATORS AND MASKS.
